MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was used in the ureter during a procedure performed on an unknown date.According to the complainant, during the procedure, the catheter is too stiff which caused a false cradle like injury to the patient ureter.Reportedly, a stent was placed on the injury and the procedure was completed.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8330913
Report Number3005099803-2019-00597
Device Sequence Number11175183
Product Code GBM
UDI-Device Identifier08714729342083
UDI-Public08714729342083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064002011
Device Catalogue Number400-201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/12/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;